Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am happy to answer your question today. First I need to ask you a few questions so that I can be well informed and give you the best advice.
1- How long has it been since she took the capsules?
2- Do you have hydrogen peroxide 3%?
3- How much does she weigh?
Friend, let's move quickly and try to induce vomiting. This is what you can do:
1- Give her 1 tablespoon of hydrogen peroxide orally to induce vomiting.2- Allow her to walk for a minute and move her belly to mix stomach content with peroxide. If she does not vomit within 5-10 minutes, repeat it again. Can give a total of 3 times 5-10 minutes apart.3- Please let me know if she vomits, I will be on stand bye for 20 minutes.
1- He ate the food after eating the pills, correct?
2- Do you feel that he vomited all of the food he ate?
3- Can you try to look through the vomit with a small stick for evidence of the capsules?
OK let me know.
Friend, the dose he took based on weight comes out to 16mg/kg, which is certainly lower if you are seeing evidence of the capsules in the vomit. The main concern with overdoses of Ramipril is hypotension (decrease blood pressure). However, dogs have taken doses as high as 1g/kg and only caused mild gastrointestinal symptoms. So, I think your dog is going to be fine. But, to be on the safe side keep a close eye on him for the next 24 hours. If you notice weakness, difficulty breathing, pale gums, etc. have him checked immediately by a veterinarian.
Please do not forget to rate my answer - I hope you found it to be excellent. If there’s more I can do, please use the reply tab and let me know. It’s my goal to provide you with excellent service." Thank you for your business and I hope to work with you again soon!